# SDR 95ZZZX2632

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8177K
- Make and model: Scwzer G164D
- Aircraft serial: 8D
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Part number: 656054
- Condition: Defective
- Location: Fuel Qty
- Part time: 27 hours
- Component: Rochstrgauge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSS OF PROPER FUEL READINGS.  SUSPECT DUE TO MAGNET ON END OF GAUGE SHAFT COMING LOOSE.
